# SDR USAA2012071900005

- Difficulty date: July 9, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151EF BETWEEN FR46 TO FR53, Y765 TO Y970.8.  REPLACED FLOOR PANEL 151EF IAW A320 SRM 53-02-00 AND IRM 9701 REV G.
